Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sleep disturbance caused by Kalms Herbal Sleeping tablets?

I struggle with anxiety and have recently started taking Kalms Herbal Sleeping Tablets . Taking these tablets have lowered my anxiety (but can make feel spaced out ) and i am also having problems waking up falling in and out of sleep. Furthermore on a couple of occasions i have had dream which are very vivid ( I cant even for definite say they aren t real) where I am running round the house panicking almost semi conscious. Could this disturbance in sleep be connected to the Kalms as I haven t had these problems previously, but i was under the impression as they were herbal they would be like this.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  632
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Hello ,

let me wish you a very happy new year to you and family

before we conclude that you have anxiety alone, i feel that you may be having a sleep related problem called as restless leg syndrome. This needs to be excluded by tests. It is important to understand that in the modern medicine, i donot feel herbal preparations without any definite evidence will help reduce your problem. Yes, some herbal medicines may have chemicals which infact worsen your problem. I hope this will help you. If not please call me after 9 pm to resolve this issue so that i can help you better.

Best wishes

Dr Gopal krishna dash MD, DM, Post-doctoral fellowship(epilepsy)

Consultant Neurologist, epilepsy and sleep medicine specialist
Answered: Tue, 8 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor